# SDR SWAA030035

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,058 hours, 58,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT AND RT FUSELAGE FRAMES CRACKED (2 EA) AT BS 188, WL 207 AND WL 208.  REMOVED AND REPLACED FRAMES PER SRM.
